File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On the asymmetric indentation of a consolidating poroelastic half space

TitleOn the asymmetric indentation of a consolidating poroelastic half space
Authors
KeywordsConsolidation
Half Space
Indentation
Integral Equations
Poroelasticity
Settlement
Issue Date1994
PublisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/apm
Citation
Applied Mathematical Modelling, 1994, v. 18 n. 4, p. 170-185 How to Cite?
AbstractThis paper examines the asymmetric indentation of a poroelastic half space by a rigid smooth circular indentor that is subjected to a moment resultant about a diametral axis. Three types of drainage conditions at the surface of the poroelastic half space are considered. The paper develops the governing coupled integral equations and reduces them to systems of Fredholm integral equations of the second kind in the Laplace transform domain. Efficient computational algorithms are proposed to evaluate the time-dependent behavior of the rigid circular foundation. The influence of the drainage boundary conditions and the compressibility of the pore fluid on the consolidation-induced rotation of the rigid circular foundation is discussed. © 1994.
Persistent Identifierhttp://hdl.handle.net/10722/150026
ISSN
2015 Impact Factor: 2.291
2015 SCImago Journal Rankings: 1.318

 

DC FieldValueLanguage
dc.contributor.authorYue, ZQen_US
dc.contributor.authorSelvadurai, APSen_US
dc.date.accessioned2012-06-26T06:01:09Z-
dc.date.available2012-06-26T06:01:09Z-
dc.date.issued1994en_US
dc.identifier.citationApplied Mathematical Modelling, 1994, v. 18 n. 4, p. 170-185en_US
dc.identifier.issn0307-904Xen_US
dc.identifier.urihttp://hdl.handle.net/10722/150026-
dc.description.abstractThis paper examines the asymmetric indentation of a poroelastic half space by a rigid smooth circular indentor that is subjected to a moment resultant about a diametral axis. Three types of drainage conditions at the surface of the poroelastic half space are considered. The paper develops the governing coupled integral equations and reduces them to systems of Fredholm integral equations of the second kind in the Laplace transform domain. Efficient computational algorithms are proposed to evaluate the time-dependent behavior of the rigid circular foundation. The influence of the drainage boundary conditions and the compressibility of the pore fluid on the consolidation-induced rotation of the rigid circular foundation is discussed. © 1994.en_US
dc.languageengen_US
dc.publisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/apmen_US
dc.relation.ispartofApplied Mathematical Modellingen_US
dc.subjectConsolidationen_US
dc.subjectHalf Spaceen_US
dc.subjectIndentationen_US
dc.subjectIntegral Equationsen_US
dc.subjectPoroelasticityen_US
dc.subjectSettlementen_US
dc.titleOn the asymmetric indentation of a consolidating poroelastic half spaceen_US
dc.typeArticleen_US
dc.identifier.emailYue, ZQ:yueqzq@hkucc.hku.hken_US
dc.identifier.authorityYue, ZQ=rp00209en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-0028417297en_US
dc.identifier.volume18en_US
dc.identifier.issue4en_US
dc.identifier.spage170en_US
dc.identifier.epage185en_US
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridYue, ZQ=7102782735en_US
dc.identifier.scopusauthoridSelvadurai, APS=7101640326en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats